# SDR DALA2018102906327

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 64,790 hours, 50,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR PANEL EXCESSIVE SPONGY AT ROW 24 WITH EDGE COVER FRACTURED. FOUND HARDWARE LOOSE RT SIDE FILLER PANEL. RESECURED. REPAIRED FILLER PANEL PER SRM 53-22. (LP5159970)
